# SDR QMLA2019043019044

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N133HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7293
- Aircraft time: 3,113 hours, 8,589 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,113 hours, 6,044 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Evaporator
- Part number: EC13062042
- Part serial: E12325
- Condition: Malfunctioned
- Location: Ac System
- Part time: 3,113 hours, 8,589 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SMELLED BURNING ELECTRICAL SMELL IN COCKPIT. TURNED OFF AC AND OTHER UNNECESSARY CONSUMERS. SMELL SOMEWHAT DISSIPATED AND WE MADE A PRECAUTIONARY LANDING AT OUR COMPANY OTHER BASE AS WAS CLOSEST AND BEST OPTION. LANDED SAFELY. UPON POST FLIGHT, FOUND THAT THE AFT EVAPORATOR CIRCUIT BREAKER POPPED. MECHANIC PERFORMED INSPECTION, COLLARED AND MEL'D THE A/C SYSTEM.
